W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Back to Search Results |
| Catalog Number |
MOB37 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Perforation of Vessels (2135); Vascular Dissection (3160)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to gore that on (b)(6) 2025, the patient underwent emergency endovascular treatment for a ruptured abdominal aortic aneurysm using gore excluder aaa endoprostheses.After deployment of the trunk ipsilateral leg, it migrated distally during balloon inflation.An aortic extender (pla230300j/(b)(6)) was subsequently placed proximally, and the mob balloon was inflated in a position protruding from the proximal end, which resulted in a sudden drop in blood pressure.Angiography confirmed rupture of the aorta distal to the left renal artery and retrograde dissection.An additional aortic extender (pla230300j/(b)(6)) was deployed; however, it did not completely cover the rupture site, and extravasation persisted.Another aortic extender (pla260300j/(b)(6)) was then placed, extending to just below the superior mesenteric artery.The patient tolerated the procedure.
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.